# SDR DLM88002228

- Difficulty date: November 14, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 26,910 hours, 21,302 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON MOMENTARILY IN CRUISE.  ATL-SAT FLIGHT.  DIVERTED TO DFW.  T/S IN WORK.  REPLACED NOSE GEAR UP PROX SWITCH D1-31 NOSE GEAR LOCKED PROX SW D1-32 AND PSEU SWUNG NOSE GEAR SEVERAL TIMES.  ALL IND NORMAL.
